Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some inequalities for second order differential operators with unbounded drift
Department of Mechanics and Mathematics, L.N. Gumilyov Eurasian National University.
Department of Mechanics and Mathematics, L.N. Gumilyov Eurasian National University.
2015 (English)In: Eurasian Mathematical Journal, ISSN 2077-9879, Vol. 6, no 2, p. 63-74Article in journal (Refereed) Published
Abstract [en]

We study coercive estimates for some second-order degenerate and damped differential operators with unbounded coefficients. We also establish the conditions for invertibility of these operators.

Place, publisher, year, edition, pages
L.N. Gumilyov Eurasian National University , 2015. Vol. 6, no 2, p. 63-74
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-68392ISI: 000374499500004Scopus ID: 2-s2.0-84957683266OAI: oai:DiVA.org:ltu-68392DiVA, id: diva2:1198471
Available from: 2018-04-17 Created: 2018-04-17 Last updated: 2018-04-27Bibliographically approved
In thesis
1. Maximal regularity of the solutions for some degenerate differential equations and their applications
Open this publication in new window or tab >>Maximal regularity of the solutions for some degenerate differential equations and their applications
2018 (English)Doctoral thesis, comprehensive summary (Other academic)
Alternative title[sv]
Maximal regularitet av lösningarna till några degenererade differentialekvationer och deras tillämpningar
Place, publisher, year, edition, pages
Luleå: Luleå University of Technology, 2018
Series
Doctoral thesis / Luleå University of Technology 1 jan 1997 → …, ISSN 1402-1544
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-68293 (URN)978-91-7790-100-6 (ISBN)978-91-7790-101-3 (ISBN)
Public defence
2018-06-07, E243, Luleå, 10:00 (English)
Opponent
Supervisors
Available from: 2018-04-11 Created: 2018-04-11 Last updated: 2018-05-21Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Scopushttp://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=emj&paperid=194&option_lang=eng

Search in DiVA

By author/editor
Akhmetkaliyeva, Raya D.
In the same journal
Eurasian Mathematical Journal
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf